# SDR SWAA2013061817326

- Difficulty date: May 9, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG WHEEL WELL DOUBLER EDGE CRACKED AT BS 259.5, BETWEEN WL 185 TO WL 169.1.  REPAIRED WEB IAW SRM.
